# SDR WAIA2014010700036

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N42WA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7024
- Aircraft time: 29,387 hours, 24,269 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  CALLED FOR "FLAPS 8".   "FLAPS FAIL" EICAS CAUTION MESSAGE DISPLAYED. APPROACH ABANDONED AND CREW RAN CHECKLIST.   AN EMERGENCY WAS DECLARED AND FLIGHT PROCEEDED.  LANDING WAS UNEVENTFUL.   MFG HAS BEEN AWARE OF FLAP MALFUNCTION DURING COLD WEATHER OPERATIONS.
